PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 30 | 1 | 127-145
Tytuł artykułu

Uniqueness, strong forms of uniqueness and negative powers of contractions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
30
Numer
1
Strony
127-145
Opis fizyczny
Daty
wydano
1994
Twórcy
autor
  • CeReMaB, Université Bordeaux I, 351, cours de la Libération, 33405 Talence, France
Bibliografia
  • [1] H. Alexander, B. A. Taylor and D. L. Williams, The interpolating sets for $A^∞$, J. Math. Anal. Appl. 36 (1971), 556-566.
  • [2] A. Atzmon, Operators which are annihilated by analytic functions and invariant subspaces, Acta Math. 144 (1980), 27-63.
  • [3] C. Bennett and J. E. Gilbert, Homogeneous algebras on the circle: I. - Ideals of analytic functions, Ann. Inst. Fourier (Grenoble) 22 (3) (1972), 1-19.
  • [4] R. P. Boas, Entire Functions, Academic Press, New York, 1954.
  • [5] G. Cantor, Über die Ausdehnung eines Satzes aus der Theorie der trigonometrischen Reihen, Math. Ann. 5 (1872), 123-132.
  • [6] L. Carleson, Sets of uniqueness of functions regular in the unit circle, Acta Math. 87 (1952), 325-345.
  • [7] C. Carlet et G. Debs, Un résultat sur les ensembles d'unicité du tore, Publ. Math. Univ. Pierre et Marie Curie, no. 78, Sém. Init. Analyse 24 (1984-85), 191-193.
  • [8] I. Domar, On the analytic transform of bounded linear functionals on certain Banach algebras, Studia Math. 53 (1975), 203-224.
  • [9] J. Esterle, Distributions on Kronecker sets, strong forms of uniqueness and closed ideals of A⁺, J. Reine Angew. Math., to appear.
  • [10] J. Esterle, E. Strouse and F. Zouakia, Closed ideals of A⁺ and the Cantor set, ibid., to appear.
  • [11] C. C. Graham and O. C. McGehee, Essays in Commutative Harmonic Analysis, Springer, Berlin, 1979.
  • [12] C. S. Herz, Spectral synthesis for the Cantor set, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 42-43.
  • [13] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs, N.J., 1962.
  • [14] J.-P. Kahane, Idéaux fermés dans certaines algèbres de fonctions analytiques, in: Lecture Notes in Math. 336, Springer, 1973, 5-14.
  • [15] J.-P. Kahane, Séries de Fourier Absolument Convergentes, Ergeb. Math. Grenzgeb. 50, Springer, Berlin, 1970.
  • [16] J.-P. Kahane et Y. Katznelson, Sur les algèbres de restrictions des séries de Taylor absolument convergentes à un fermé du cercle, J. Analyse Math. 23 (1970), 185-197.
  • [17] J.-P. Kahane et R. Salem, Ensembles Parfaits et Séries Trigonométriques, Hermann, Paris, 1963.
  • [18] Y. Katznelson, An Introduction to Harmonic Analysis, Wiley, New York, 1968.
  • [19] R. Kaufman, M-sets and distributions, Astérisque 5 (1973), 225-230.
  • [20] A. Kechris and A. Louveau, Descriptive Set Theory and the Structure of Sets of Uniqueness, London Math. Soc. Lecture Notes Ser. 128, Cambridge University Press, 1986.
  • [21] B. Korenblyum, Closed ideals in the ring $A^n$, Functional Anal. Appl. 6 (1972), 203-214.
  • [22] T. Körner, A pseudofunction on a Helson set. I, II, Astérisque 5 (1973), 3-224 and 231-239.
  • [23] A. L. Matheson, Closed ideals in rings of analytic functions satisfying a Lipschitz condition, in: Lecture Notes in Math. 604, Springer, 1976, 67-72.
  • [24] B. Sz.- Nagy et C. Foiaş, Analyse Harmonique des Opérateurs de l'Espace de Hilbert, Akadémiai Kiadó, Budapest, 1967.
  • [25] I. I. Pyateckiĭ-Shapiro, Supplement to the work ``On the problem of uniqueness of expansion of a function in a trigonometric series'', Moskov. Gos. Univ. Uchenye Zapiski 165 Mat. 7 (1954), 79-97 (in Russian).
  • [26] M. Rajoelina et M. Zarrabi, Sur les propriétés d'unicité forte de l'ensemble de Cantor, preprint.
  • [27] W. Rudin, The closed ideals in an algebra of analytic functions, Canad. J. Math. 9 (1957), 426-434.
  • [28] R. Salem et A. Zygmund, Sur les ensembles parfaits dissymétriques à rapport constant, C. R. Acad. Sci. Paris Sér. A 240 (1955), 2281-2283.
  • [29] B. A. Taylor and D. L. Williams, Ideals in rings of analytic functions with smooth boundary values, Canad. J. Math. 22 (1970), 1266-1283.
  • [30] N. Varopoulos, Sur les ensembles parfaits et les séries trigonométriques, C. R. Acad. Sci. Paris Sér. A 260 (1965), 3831-3834.
  • [31] I. Wik, On linear independence in closed sets, Ark. Mat. 4 (1960), 209-218.
  • [32] W. H. Young, A note on trigonometric series, Mess. for Math. 38 (1909), 44-48.
  • [33] M. Zarrabi, Synthèse spectrale dans certaines algèbres de Beurling sur le cercle unité, Bull. Soc. Math. France (2) 118 (1990), 241-249.
  • [34] M. Zarrabi, Contractions à spectre dénombrable et propriétés d'unicité des fermés dénombrables du cercle, Ann. Inst. Fourier (Grenoble) 43 (1993), 251-263.
  • [35] F. Zouakia, Idéaux fermés de A⁺ et L¹(ℝ⁺), et propriétés asymptotiques des contractions et semi-groupes contractants, Thèse de Doctorat d'Etat, Bordeaux, 1990.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv30z1p127bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.